# SDR IPXA2019063043895

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR SUPERNUMARY AREA FLOORBEAM UNDER PANEL 221VF HAS CORROSION ON UPPER SURFACE. ACCOMPLISHED BLEND OUT REPAIR ON MAIN CABIN FLOOR SUPPORT AT FR 14 STA Y 953 PER EA# 300-5312-01-A7820 I/R AND EO A300-5310-73069-A.
